# SDR ABXA9700336

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47257
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 59104142
- Condition: Delaminated
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C INSPECTION, FOUND THE RIGHT ELEVATOR GEARED TAB DELAMINATED.  REPLACED GEARED TAB IAW DC-9 MAINTENANCE MANUAL CHAPTER 27-30-4.
